Discrete and Continuous Dynamical Systems

Volume: 24, Number: 3, July 2009
A special issue

Dedicated to Peter W. Bates on the occasion of his 60th birthday

Table of Contents:
  Return to Publication
`a`
Home
Preface
Pages : i - ii
Jibin Li,  Kening Lu,  Junping Shi and Chongchun Zeng
A semilinear wave equation with smooth data and no resonance having no continuous solution
Pages : 653 - 658
José F. Caicedo and Alfonso Castro
Stability and uniqueness of traveling waves for system of nonlocal evolution equations with bistable nonlinearity
Pages : 659 - 673
Fengxin Chen
Model reference control for SIRS models
Pages : 675 - 697
Shui-Nee Chow and Yongfeng Li
Quadratic perturbations of a class of quadratic reversible systems with two centers
Pages : 699 - 729
B. Coll,  Chengzhi Li and Rafel Prohens
Peak solutions for the Dirichlet problem of an elliptic system
Pages : 731 - 761
E. N. Dancer,  Danielle Hilhorst and Shusen Yan
Traveling wave solutions in parametric forms for a diffusion model with a nonlinear rate of growth
Pages : 763 - 780
Zhaosheng Feng and Goong Chen
Time averaging in turbulence settings may reveal an infinite hierarchy of length scales
Pages : 781 - 807
Paul Fife,  Joseph Klewicki and Tie Wei
On the stability of high Lewis number combustion fronts
Pages : 809 - 826
Anna Ghazaryan and Christopher K. R. T. Jones
On the number of limit cycles of a cubic Near-Hamiltonian system
Pages : 827 - 840
Junmin Yang and Maoan Han
Critical periods of a periodic annulus linking to equilibria at infinity in a cubic system
Pages : 841 - 854
Zhirong He and Weinian Zhang
Pullback attractors for nonautonomous and random parabolic equations on non-smooth domains
Pages : 855 - 882
Jianhua Huang and Wenxian Shen
Co-existence of traveling waves for a model of microbial growth and competition in a flow reactor
Pages : 883 - 896
Wenzhang Huang
Family of nonlinear wave equations which yield loop solutions and solitary wave solutions
Pages : 897 - 907
Jibin Li
Regularization of simultaneous binary collisions and solutions with singularity in the collinear four-body problem
Pages : 909 - 932
Tiancheng Ouyang and Zhifu Xie
An eigenvalue variation problem of magnetic Schrödinger operator in three dimensions
Pages : 933 - 978
Xing-Bin Pan
Shell structure as solution to a free boundary problem from block copolymer morphology
Pages : 979 - 1003
Xiaofeng Ren
Existence theorems for periodic Markov process and stochastic functional differential equations
Pages : 1005 - 1023
Daoyi Xu,  Yumei Huang and Zhiguo Yang
Multidimensional periodic traveling waves in infinite cylinders
Pages : 1025 - 1045
Guangyu Zhao